Alert archive / Maine / Gale Watches in 2012

Gale Watch 2, NWS Caribou, ME

January 17, 2012

NWS Caribou, ME issued this gale watch at Jan 17, 2012, 3:52 AM EST. It took effect at Jan 18, 2012, 3:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 17, 2012, 3:52 AM EST (08:52 UTC)
In effect from
Jan 18, 2012, 3:00 AM EST
Expired
Jan 17, 2012, 3:22 PM EST
In force
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

327 
WHUS71 KCAR 170852
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
352 AM EST TUE JAN 17 2012

ANZ050-051-171700-
/O.CAN.KCAR.GL.W.0003.000000T0000Z-120117T1200Z/
/O.EXB.KCAR.SC.Y.0006.000000T0000Z-120117T1600Z/
/O.NEW.KCAR.GL.A.0002.120118T0800Z-120119T0200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
352 AM EST TUE JAN 17 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING...
...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST THIS MORNING. A
GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT
FROM LATE TONIGHT THROUGH WEDNESDAY EVENING. THE GALE WARNING HAS
BEEN CANCELLED. 

&&

$$

ANZ052-171700-
/O.EXT.KCAR.SC.Y.0006.000000T0000Z-120117T1600Z/
/O.NEW.KCAR.GL.A.0002.120118T0800Z-120119T0200Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
352 AM EST TUE JAN 17 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST THIS
MORNING...
...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY EVENING. 

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 40
  KT. SEAS 6 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
2 follow-up statements
980 
WHUS71 KCAR 171500
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1000 AM EST TUE JAN 17 2012

ANZ052-172300-
/O.CAN.KCAR.SC.Y.0006.000000T0000Z-120117T1600Z/
/O.CON.KCAR.GL.A.0002.120118T0800Z-120119T0200Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1000 AM EST TUE JAN 17 2012

...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY EVENING...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

* WINDS AND SEAS LATE TONIGHT INTO WEDNESDAY EVENING...SOUTHWEST
  15 TO 25 KT WITH GUSTS UP TO 40 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ050-051-172300-
/O.EXT.KCAR.SC.Y.0006.000000T0000Z-120117T1800Z/
/O.CON.KCAR.GL.A.0002.120118T0800Z-120119T0200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
1000 AM EST TUE JAN 17 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...
...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY EVENING...

* WINDS AND SEAS TIL 1 PM THIS AFTERNOON...SOUTHWEST AT 10 KT WITH
  GUSTS TO 20 KT. SEAS 5 TO 8 FT.

* WINDS AND SEAS LATE TONIGHT INTO WEDNESDAY NIGHT...SOUTHWEST 20
  TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 8 TO 13 FEET.

$$

VJN
150 
WHUS71 KCAR 172022
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
322 PM EST TUE JAN 17 2012

ANZ050>052-181000-
/O.UPG.KCAR.GL.A.0002.120118T0800Z-120119T0200Z/
/O.NEW.KCAR.GL.W.0004.120118T0800Z-120119T0200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
322 PM EST TUE JAN 17 2012

...GALE WARNING IN EFFECT FROM 3 AM TO 9 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 PM EST WEDNESDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT.
  SEAS 6 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

VJN

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale watch went out at Jan 16, 11:43 PM EST, 4 hours 9 minutes earlier.

Area forecast discussion, Jan 16, 11:43 PM EST, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1143 PM EST MON JAN 16 2012

.SYNOPSIS...
HIGH PRESSURE WILL MOVE EAST OF THE REGION OVERNIGHT. LOW
PRESSURE WILL APPROACH LATE TUESDAY THEN TRACK JUST NORTH OF
NORTHERN MAINE LATE TUESDAY NIGHT THROUGH EARLY WEDNESDAY. HIGH
PRESSURE WILL BUILD IN FROM THE WEST BEHIND THE LOW WEDNESDAY
NIGHT INTO THURSDAY.
&&

.NEAR TERM /THROUGH TUESDAY/...

UPDATE: TEMPERATURES ARE RISING ACROSS THE AREA SO BROUGHT
OVERNIGHT TEMPS UP THROUGHOUT THE REGION. OTHERWISE...FORECAST
REMAINS ON TRACK.

PREVIOUS DISCUSSION: THE INITIAL FORWARD PTN OF THE CLD SHIELD IS
THIN...RESULTING IN TM SHIFTING THE ARRIVAL OF THICKER CLDNSS BACK
3 HRS OR SO LATER TNGT. THIS COULD ALLOW FOR SOME INITIAL DROP IN
TEMPS THIS EVE WHILE SFC WINDS ARE LGT. SUBSEQUENTLY...WE LOWERED
OVRNGT LOWS ABOUT 5 DEG F FROM PREVIOUS FCST. WITH THICKER CLD
CVR...STRONGER GRAD WINDS AND FLURRIES/SN SHWRS XPCTD LATER
TNGT...TEMPS SHOULD BEGIN REBOUNDING AFT LATE THIS EVE.

OTHERWISE....MODELS INDICATE A LITTLE MORE QPF POTENTIAL ALG THE
SRN PERIPHERY OF THE FA WHERE SLIGHTLY STRONGER LOW TO MID LVL
WARM/MOISTURE ADVCN IS XPCTD WITH THE RETREAT OF THE ARCTIC AIR
AND THE PASSAGE OF THE S/WV ALF. EVEN SO...WHERE NOT XPCTNG ABV
0.05 IN OF LIQ EQUIV...SON ANY SNFL OVR DOWNEAST AREAS SHOULD
MOSTLY BE LESS THAN AN INCH.

ON TUE...THE CLD CVR WILL MSLY HOLD OVR THE FA IN ADV OF THE MORE
IMPORTANT S/WV MOVING ENE FROM THE GREAT LKS. OVRRNG PRECIP...MSLY
IN THE FORM OF SN BEGINS TO CROSS INTO OUR FA FROM WSW LATE IN THE
DAY..,WITH AFTN HI TEMPS OVR DOWNEAST AREAS POSSIBLY SUPPORTING A
MIX OF RN/SN AT ONSET. ANY SN ACCUMULATION PRIOR TO EVE SHOULD BE
LESS THAN AN INCH...XCPT ARND AN INCH POSSIBLE ALONG THE WRN
INTERIOR FRONTIER OF OUR FA. HI TEMPS TUE SHOULD RECOVER TO AT OR
JUST ABV AVG HIGHS THIS TM OF SEASON.&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
THE MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT WITH REGARD TO LOW
PRESSURE FORECAST TO TRACK WEST OF THE STATE TUESDAY EVENING AND
THEN TO NEAR ESTCOURT STATION IN FAR NORTHWEST MAINE BY EARLY
WEDNESDAY MORNING. EXPECT PRECIPITATION TO OVERSPREAD THE REGION
BY LATE TUESDAY AFTERNOON AND EARLY TUESDAY EVENING IN ASSOCIATION
WITH INCREASING ISENTROPIC LIFT/WARM ADVECTION PATTERN. PRECIPITATION
TUESDAY EVENING WILL BE MAINLY IN THE FORM OF SNOW ACROSS NORTHERN
AREAS...A RAIN/SNOW MIX ACROSS CENTRAL AREAS...AND MAINLY RAIN
DOWNEAST AS SOUTHWEST WINDS INCREASE IN ADVANCE OF THE LOW. THE
STEADIEST PRECIPITATION WILL DIMINISH ACROSS CENTRAL AND DOWNEAST
AREAS BY MIDNIGHT AS THE BETTER LIFT ASSOCIATED WITH THE WARM
ADVECTION LIFTS NORTH...WITH STEADIEST PRECIPITATION DIMINISHING
ACROSS FAR NORTHERN MAINE BY DAYBREAK WEDNESDAY. WILL PROBABLY BE
LOOKING AT MINIMAL WINTER WEATHER ADVISORY CRITERIA ACROSS ZONES
1>4 WHERE WE ARE EXPECTING 3 TO 5 INCHES OF SNOW ACCUMULATION. 925
MB WINDS ALSO INCREASE TO 40 TO 45 KTS ALONG THE DOWNEAST COAST
AND WE MAY NEED A WIND ADVISORY HERE FOR LATER TUESDAY NIGHT AND
EARLY WEDNESDAY.

LOW PRESSURE WILL CONTINUE TRACK NORTHEAST THROUGH THE CANADIAN
MARITIMES DURING WEDNESDAY. EXPECT MOSTLY CLOUDY SKIES WITH THE
CHANCE FOR SNOW SHOWERS NORTH AND PARTLY CLOUDY SKIES DOWNEAST.
HIGHS ON WEDNESDAY WILL OCCUR EARLY IN THE DAY AND THEN FALL
DURING THE DAY. IT WILL ALSO TURN BLUSTERY AS STRONG COLD
ADVECTION COMMENCES IN THE WAKE OF THE DEPARTING LOW WEDNESDAY
AFTERNOON.

EXPECT MAINLY CLEAR SKIES FOR WEDNESDAY NIGHT AS HIGH PRESSURE
BUILDS IN FROM THE WEST. WE COULD SEE SOME VERY COLD READINGS
ACROSS NORTHWEST MAINE BY THURSDAY MORNING DEPENDING ON HOW
QUICKLY WINDS DIMINISH.

THURSDAY WILL BE MOSTLY SUNNY REGION WIDE AS HIGH PRESSURE BUILDS
ACROSS TO OUR NORTH. HIGH TEMPERATURES ON THURSDAY ARE EXPECTED TO
BE BELOW NORMAL FOR THIS TIME OF YEAR.&&

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
THE EXTENDED MODELS ARE IN GOOD GENERAL AGREEMENT THROUGH THE
PERIOD. A WEAK HIGH PRESSURE RIDGE WILL BE BUILT ACROSS THE REGION
AT THE START OF THE PERIOD. A LOW PRESSURE SE OF NOVA SCOTIA...A
SECOND WEAKER LOW OVER THE NRN GREAT LAKES REGION. BY EARLY FRIDAY
MORNING HIGH PRESSURE RIDGE SHIFT EAST AS THE LOW OVER THE GREAT
LAKES MOVE SE INTO THE N ATLANTIC S OF CAPE COD. A TROF OF LOWER
PRESSURE WILL REMAIN EXTENDED BACK INTO THE ERN GREAT LAKES
REGION. BY FRIDAY EVENING THE TROF MOVES OFF THE COAST OF CAPE COD
AS ITS ASSOCIATED LOW MOVE EAST ACROSS THE N ATLANTIC. HIGH
PRESSURE BUILDS ACROSS THE REGION. A NEW LOW PRESSURE WILL DEVELOP
ALONG THE TX/LA COAST...WITH A SECOND LOW OVER HUDSON BAY. BY SAT
MORNING THE LOW DEEPENS AND MOVE NE INTO THE CAROLINA'S... THE LOW
OVER HUDSON BAY REMAINS STATIONARY. HIGH PRESSURE REMAINS OVER THE
AREA INTO SAT EVENING THE SOUTHERN LOW MOVES OFF THE COAST SE OF
CAPE COD. A NEW LOW MOVES INTO THE WRN GREAT LAKES REGION. BY SUN
MORNING THE HIGH PRESSURE RIDGE REMAINS OVER THE AREA. THE NEW LOW
MOVES TO THE CENTRAL GREAT LAKES REGION. BY SUN EVENING THE LOW
MOVES INTO CENTRAL QUEBEC PROVENCE. A WEAK RIDGE OF HIGHER
PRESSURE REMAINS ACROSS THE REGION. BY EARLY MON MORNING THE LOW
MOVES INTO ERN QUEBEC...BRINGING A TROF OF LOW PRESSURE INTO WRN
MAINE. BY MON LOW WILL MOVE EAST...HIGHER PRESSURE ONCE AGAIN
BUILDS ACROSS THE REGION AND WILL REMAIN TO THE END OF THE PERIOD.

LOADED GMOS. ADJUSTED SKY AND POP GRIDS TO BETTER SUPPORT ONE
ANOTHER. LOADED NAWAVE 4 FOR SEAS. PLUS 15 PERCENT FOR WINDS GUST
OVER LAND 20 PERCENT OVER WATER.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
NEAR TERM: VFR XPCTD TO CONT THRU THIS EVE...THEN LOWERING TO MVFR
ALL TAF SITE LATE TNGT WITH LOWERING SC/ST CLD CLG AND VSBYS WITH
FLURRIES AND SN SHWRS. MVFR CONDITIONS ANTICIPATED TO CONT THRU TUE.

SHORT TERM: IFR/MVFR CONDITIONS ARE EXPECTED AT ALL THE TERMINALS
TUESDAY EVENING IN PRECIPITATION. MVFR IS POSSIBLE WEDNESDAY
MORNING MAINLY KCAR/KPQI/KHUL TERMINALS OTHERWISE VFR CONDITIONS
ARE EXPECTED WEDNESDAY THROUGH THURSDAY AT ALL TAF SITES.

&&

.MARINE...
NEAR TERM: KEPT GLW GOING OVR OUTER MZS AND THE SCA FOR INNER MZ052
WATERS...BUT WINDS INITIALLY SLOW TO INCREASE THIS AFTN. MODELS
INDICATE A FAIRLY RAPID INCREASE OF BOTH WINDS AND SEAS LATER THIS
EVE...WITH PERHAPS A FEW HRS PD OF GALE FORCE GUSTS LATE TNGT OVR
THE OUTER WATERS WITH SCA WINDS OVR THE INNER BAY/HARBOR WATERS.

BOTH WINDS AND SEAS DECREASE ON TUE...BUT AN SCA WIND/SEA PD MAY
LINGER OVR OUTER MZS050-051. WE USED A BLEND OF NAM12/GFS40 FOR
WINDS AND BLENDED WW3 WV GUIDANCE WITH SWAN NAM AND SWAN GFS
GUIDANCE FOR THIS PTN OF THE FCST.

SHORT TERM: WINDS ARE EXPECTED TO INCREASE TO STRONG SCA OR GALE
FORCE CONDITIONS AGAIN BY LATER TUESDAY NIGHT THROUGH EARLY
WEDNESDAY... BEFORE DECREASING TO SCA LEVELS DURING WEDNESDAY
NIGHT. WINDS/SEAS ARE THEN EXPECTED TO REMAIN BELOW SCA LEVELS
THURSDAY THROUGH SATURDAY.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 AM EST TUESDAY FOR ANZ052.
     GALE WARNING UNTIL 7 AM EST TUESDAY FOR ANZ050-051.

&&

NEAR TERM...MCB
Hazardous weather outlook, Jan 16, 9:37 PM EST, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CARIBOU ME
937 PM EST MON JAN 16 2012

MEZ001>006-010-011-015>017-029>032-180245-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
937 PM EST MON JAN 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SNOW IS EXPECTED TO DEVELOP ACROSS THE SOUTHERN PORTIONS OF THE
REGION LATE TUESDAY AFTERNOON AND THEN SPREAD ACROSS NORTHERN
AREAS TUESDAY NIGHT INTO EARLY WEDNESDAY. WARM AIR IS EXPECTED TO
MOVE NORTHWARD ACROSS THE REGION CHANGING THE SNOW TO A BRIEF
PERIOD OF FREEZING RAIN OR SLEET AND THEN RAIN ACROSS THE CENTRAL
AND DOWNEAST AREAS BY EARLY WEDNESDAY MORNING. SNOW COULD POSSIBLY
CHANGE TO SLEET AND A PERIOD OF FREEZING RAIN ACROSS NORTHERN
AREAS WEDNESDAY MORNING BEFORE ENDING. THERE IS POTENTIAL FOR 3 TO
5 INCHES OF SNOW ACROSS THE NORTHERN AND WESTERN AREAS WHILE 1 TO
2 INCHES OF SNOW IS EXPECTED ACROSS CENTRAL AND DOWNEAST AREAS
BEFORE THE CHANGEOVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050-051-180245-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
937 PM EST MON JAN 16 2012

...GALE WARNING IN EFFECT UNTIL 7 AM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ052-180245-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
937 PM EST MON JAN 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

HEWITT

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 17, 3:47 AM ESTWinter Weather AdvisoryCARAroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington26 hr
Jan 17, 3:22 PM ESTGale WarningCAR36 hr

Nearby

Gale Watches in Maine, 2012Every gale watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.